It's understandable to wonder if your recent digestive problems are a result of your treatment for breast cancer.
Any digestive symptoms caused by treatment like chemotherapytend to settle down after treatment has finished.
There are a number of conditions that can cause loose stools so it's possible that this is unrelated to your treatment. Do speak to your GP about it. Although you don’t notice symptoms being caused by any particular foods, it can help to keep a diary while you wait to speak to the GP in case there is a pattern. It can also help the GP work out if any further investigations are needed.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000(Next Generation Text service, prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Hi there, I was diagnosed with triple negative breast cancer last year. I completed my chemo treatment in January and had a bilateral masectomy in February, given the all clear in March.
For the last few months I've been experiencing digestive problems ie loose bowels and needing to go urgently, its not every day tho, it comes and goes. I can't seem to connect it to a particular food, could this be a common long term side effect from all the medication etc. Thanks Nicki